# SDR USAAD98033

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910063507
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IND - FL 277 - ON TAKEOFF THERE WAS A STRONG VIBRATION AND A LEFT GEAR RED UNSAFE LIGHT WITH THE GEAR STILL DOWN.  THE GEAR WAS LEFT IN THE DOWN POSITION AND THE CAPTAIN VERIFIED THE GEAR WAS DOWN AND LOCKED.  THE A/C RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MX REPLACED BOTH LEFT MAIN TIRES DUE TO THE LEFT MAIN INBOARD TIRE BEING FLAT AND THE CAP BLOWN OFF.  THE LEFT MAIN LANDING GEAR DOWN SENSOR AND CONDUIT BRACKET WERE REPLACED.  THE A/C WAS THEN FERRIED TO THE MAIN MAINTENANCE BASE FOR FLAP REPAIRS.  (M)
